Posted by: anon | 2009-09-29


i have been put on xanor &  prozan for a week now. I have developed such a lack of enrgy since being on this meds. Been feelign constantly tired. Is it normal to feel this way in the beginning or should and give meds the time to work. Please advise as i am feeling like my whole body has gone in a slow mode .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You don't mention WHY these meds have been chosen for you. Xanor is NOT an antidepressant ( though some doctors have been led to believe that it is ) and is a benzodiazepine, like Valium, and essentially a sedative, and also has risks of producing dependency if used for a long time. Usually the extreme tiredness does improve but after a week, it should have shown such improvement as is likely to take place. Prozan sounds like a generic form of Fluoxetine, a antidepressant, which can also help anxiety disorders, if indeed that is the problem here.
Sounds like you may be being treated by a GP, and perhaps seeing a psychiatrist for at least a 2nd opinion, assessment and advice on continuing treatment, would be a good idea. Personally, I would ALWAYS recommend CBT ( Cognitive-Behaviour Therapy ) a highly effective form of talking treatment, for anxiety and / or Depression, rather than benzo tranquillizer sedatives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.